Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Plancherel's theorem and integration without the lattice condition

Leinert, Michael

In: Archiv der Mathematik, 42 (1984), Nr. 1. pp. 67-73. ISSN 0003-889X

PDF, English
Download (5MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Archiv der Mathematik
Volume: 42
Number: 1
Publisher: Birkhäuser ; Springer
Place of Publication: Basel ; Berlin
Date Deposited: 02 Dec 2020 12:57
Date: 1984
ISSN: 0003-889X
Page Range: pp. 67-73
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative